Please use this identifier to cite or link to this item:
|Title:||Hyperprolactinemia and possibly related development of prolactinoma during amisulpride treatment; Three cases|
|Authors:||Uludağ Üniversitesi/Tıp Fakültesi/Psikiyatri Anabilim Dalı.|
Kaya, Berrin Yalınbaş
Neurosciences & neurology
Pharmacology & pharmacy
|Citation:||Akkaya, C. vd. (2009). "Hyperprolactinemia and possibly related development of prolactinoma during amisulpride treatment; Three cases". Journal of Psychopharmacology, 23(6), 723-726.|
|Abstract:||Schizophrenia is a chronic and debilitating psychotic mental disorder that affects about 1% of the world's population. Antipsychotic drugs are the mainstay of treatment in schizophrenia. Hyperprolactinemia, which is a common side effect of typical antipsychotics, is also associated with the use of some of the newer atypical agents. Antipsychotics may enhance prolactinoma growth as manifested by an increase in serum prolactin concentration. Prolactin-secreting pituitary adenomas possibly related with antipsychotics have been described in the literature. To our knowledge, this is the first series of cases showing a possible relation between pituitary adenomas and amisulpride treatment in patients with schizophrenia.|
|Appears in Collections:||Scopus|
Web of Science
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.